RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2017, Volume 18, Issue 1, Pages 143–159 (Mi cheb539)  

This article is cited in 1 scientific paper (total in 1 paper)

Numerical characteristics of Leibniz–Poisson algebras

S. M. Ratseeva, O. I. Cherevatenkob

a Ulyanovsk State University
b Ulyanovsk State Pedagogical University

Abstract: The paper is survey of recent results of investigations on varieties of Leibniz–Poisson algebras. We show that a variety of Leibniz–Poisson algebras has either polynomial growth or growth with exponential not less than 2, the field being arbitrary. We show that every variety of Leibniz–Poisson algebras of polynomial growth over a field of characteristic zero has a finite basis for its polynomial identities. We construct a variety of Leibniz–Poisson algebras with almost polynomial growth. We give equivalent conditions of the polynomial codimension growth of a variety of Leibniz–Poisson algebras over a field of characteristic zero. We show all varieties of Leibniz–Poisson algebras with almost polynomial growth in one class of varieties. We study varieties of Leibniz–Poisson algebras, whose ideals of identities contain the identity $\{x,y\}\cdot ż,t\}=0$, we study an interrelation between such varieties and varieties of Leibniz algebras. We show that from any Leibniz algebra $L$ one can construct the Leibniz–Poisson algebra $A$ and the properties of $L$ are close to the properties of $A$. We show that if the ideal of identities of a Leibniz–Poisson variety $\mathbf{ V}$ does not contain any Leibniz polynomial identity then $\mathbf{ V}$ has overexponential growth of the codimensions. We construct a variety of Leibniz–Poisson algebras with almost exponential growth. Let $\{\gamma_n(\mathbf{ V})\}_{n\geq 1}$ be the sequence of proper codimension growth of a variety of Leibniz–Poisson algebras $\mathbf{ V}$. We give one class of minimal varieties of Leibniz–Poisson algebras of polynomial growth of the sequence $\{\gamma_n(\mathbf{ V})\}_{n\geq 1}$, i.e. the sequence of proper codimensions of any such variety grows as a polynomial of some degree $k$, but the sequence of proper codimensions of any proper subvariety grows as a polynomial of degree strictly less than $k$.
This work is devoted to the seventieth Doctor of Physical and Mathematical Sciences, Professor Vasily Ivanovich Bernik. In her curriculum vitae, a brief analysis of his scientific work and educational and organizational activities. The work included a list of 80 major scientific works of V. I. Bernik.
Bibliography: 31 titles.

Keywords: Poisson algebra, Leibniz algebra Leibniz–Poisson algebra, variety of algebras, growth of variety.

DOI: https://doi.org/10.22405/2226-8383-2017-18-1-143-159

Full text: PDF file (625 kB)
References: PDF file   HTML file

UDC: 512.572
Received: 12.11.2016
Accepted:13.03.2017

Citation: S. M. Ratseev, O. I. Cherevatenko, “Numerical characteristics of Leibniz–Poisson algebras”, Chebyshevskii Sb., 18:1 (2017), 143–159

Citation in format AMSBIB
\Bibitem{RatChe17}
\by S.~M.~Ratseev, O.~I.~Cherevatenko
\paper Numerical characteristics of Leibniz--Poisson algebras
\jour Chebyshevskii Sb.
\yr 2017
\vol 18
\issue 1
\pages 143--159
\mathnet{http://mi.mathnet.ru/cheb539}
\crossref{https://doi.org/10.22405/2226-8383-2017-18-1-143-159}
\elib{https://elibrary.ru/item.asp?id=29119842}


Linking options:
  • http://mi.mathnet.ru/eng/cheb539
  • http://mi.mathnet.ru/eng/cheb/v18/i1/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Ratseev, O. I. Cherevatenko, “O customary-prostranstvakh algebr Leibnitsa–Puassona”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 20:3 (2020), 290–296  mathnet  crossref
  • Number of views:
    This page:136
    Full text:43
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021